IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Software Science (SS) [schedule] [select]
Chair Akio Nakata (Hiroshima City Univ.)
Vice Chair Takashi Kobayashi (Tokyo Inst. of Tech.)
Secretary Yoshiki Higo (Osaka Univ.), Kazuyuki Shima (Hiroshima City Univ.)
Assistant Shinpei Hayashi (Tokyo Inst. of Tech.)

Technical Committee on Knowledge-Based Software Engineering (KBSE) [schedule] [select]
Chair Fumihiro Kumeno (Nippon Inst. of Tech.)
Vice Chair Hiroyuki Nakagawa (Osaka Univ.)
Secretary Takuya Saruwatari (NTT), Kosaku Kimura (Fujitsu labs.)
Assistant Ryuichi Takahashi (Ibaraki Univ.), Yoshinori Tanabe (Tsurumi Univ.)

Special Interest Group on Software Engineering (IPSJ-SE) [schedule] [select]
Chair Katsuhisa Maruyama (Ritsumeikan Univ.)
Secretary Takashi Ishio (NAIST), Mari Inoki (Kogakuin Univ.), Haruto Tanno (NTT), Norihiro Yoshida (Nagoya Univ.), Kentaro Yoshimura (Hitachi), Hironori Washizaki (Waseda Univ.)

Conference Date Wed, Jul 18, 2018 09:30 - 17:40
Thu, Jul 19, 2018 09:30 - 17:20
Fri, Jul 20, 2018 09:30 - 12:05
Topics  
Conference Place  
Contact
Person
Dr. Kosaku Kimura
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on KBSE, SS.

Wed, Jul 18 AM 
09:30 - 10:55
  -  
(1)
SS
09:40-10:05 Proposal of a usage investigation tool of similar coding pattern SS2018-1 KBSE2018-11 Koki Ogasawara, Tetsuya Kanda, Katsuro Inoue (Osaka Univ)
(2)
SS
10:05-10:30 SS2018-2 KBSE2018-12
(3)
SS
10:30-10:55 An analysis of the impact of temporal changes of developers' activities on the committer candidate prediction model SS2018-4 KBSE2018-14 Daiki Yamasaki, Masao Ohira, Akinori Ihara, Yutaro Kashiwa, Tomoki Miyazaki (Wakayama Univ.)
  10:55-11:05 Break ( 10 min. )
Wed, Jul 18 AM 
11:05 - 12:20
(4)
SS
11:05-11:30 A Fault Diagnosis of A Distributed Cooperative System by Learning State Transitions SS2018-3 KBSE2018-13 Yosuke Watanabe (Nagoya Univ.), Shuichi Sato (TCRDL), Hiroyuki Seki, Shoji Yuen (Nagoya Univ.)
(5)
SS
11:30-11:55 Reversible Communicating Systems with Time SS2018-5 KBSE2018-15 Satoru Yamamoto, Shoji Yuen (Nagoya Univ.)
(6)
SS
11:55-12:20 Application of Model Checking to an STAMP/STPA Example
-- Fallen Barrier Trap at Railroad Crossing --
SS2018-6 KBSE2018-16
Pan Yang, Rin Karashima, Kozo Okano, Shinpei Ogata (Shinshu Univ.)
  12:20-14:00 Break ( 100 min. )
Wed, Jul 18 PM 
14:00 - 15:15
(7)
KBSE
14:00-14:25 SS2018-7 KBSE2018-17
(8)
KBSE
14:25-14:50 A Study of Safety Updating Functionalities for Embedded Systems SS2018-8 KBSE2018-18 Shinya Tsuchida, Hiroyuki Nakagawa, Tatsuhiro Tsuchiya (Osaka Univ)
(9)
KBSE
14:50-15:15 SS2018-9 KBSE2018-19 Shu Nagai, Tatsuhiro Tsuchiya (Osaka Univ.)
  15:15-15:25 Break ( 10 min. )
Wed, Jul 18 PM 
15:25 - 16:15
(10)
KBSE
15:25-15:50 Fault-Tolerant Topology determination for IoT network SS2018-10 KBSE2018-20 Mitsumasa Ota (Waseda Univ.), Ryuichi Takahashi (Ibaraki Univ.), Yoshiaki Fukazawa (Waseda Univ.)
(11)
KBSE
15:50-16:15 Case Study on a Verification of an IoT Architecture Model Based on Control Loop SS2018-11 KBSE2018-21 Yoshitaka Aoki (NUL), Shinpei Ogata, Kazuki Kobayashi (Shinshu Univ.), Hiroyuki Nakagawa (Osaka Univ.)
  16:15-16:25 Break ( 10 min. )
Wed, Jul 18 PM 
16:25 - 17:40
(12) 16:25-16:50  
(13) 16:50-17:15  
(14) 17:15-17:40  
Thu, Jul 19 AM 
09:30 - 10:45
(15) 09:30-09:55  
(16) 09:55-10:20  
(17) 10:20-10:45  
  10:45-10:55 Break ( 10 min. )
Thu, Jul 19 AM 
10:55 - 12:10
(18) 10:55-11:20  
(19) 11:20-11:45  
(20) 11:45-12:10  
  12:10-14:40 Break ( 150 min. )
Thu, Jul 19 PM 
14:40 - 15:55
(21) 14:40-15:05  
(22) 15:05-15:30  
(23) 15:30-15:55  
  15:55-16:05 Break ( 10 min. )
Thu, Jul 19 PM 
16:05 - 17:20
(24)
SS
16:05-16:30 SS2018-12 KBSE2018-22
(25)
SS
16:30-16:55 SS2018-13 KBSE2018-23
(26)
SS
16:55-17:20 Concurrent Execution Semantics of the Functional Programming Language in Continuation Passing Style Based on the Actor Model SS2018-14 KBSE2018-24 Nagisa Kojima, Kazuyuki Shima, Akio Nakata (Hiroshima City Univ.)
Fri, Jul 20 AM 
09:30 - 10:20
(27) 09:30-09:55  
(28) 09:55-10:20  
  10:20-10:30 Break ( 10 min. )
Fri, Jul 20 AM 
10:30 - 12:05
(29)
KBSE
10:30-10:55 Development and Operation of Services for Open Smart Mobility Markets
-- Architecture Strategy and Service Supply Chain Management --
SS2018-15 KBSE2018-25
Tsuneo Nakanishi (Fukuoka Univ.), Kenji Hisazumi, Takao Ando, Tsunenori Mine, Akira Fukuda (Kyushu Univ.)
(30)
KBSE
10:55-11:20 An Automated Evaluation Method for Conceptual Data Models Focusing on Appropriateness of Attributes SS2018-16 KBSE2018-26 Takafumi Tanaka (TUAT), Hiroaki Hashiura (NIT), Atsuo Hazeyama (TGU), Kousuke Mouri, Keiichi Kaneko (TUAT)
(31)
KBSE
11:20-11:45 A study of productivity for agile software development SS2018-17 KBSE2018-27 Kumi Jinzenji, Daisuke Hamuro (NTT)
  -  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SS Technical Committee on Software Science (SS)   [Latest Schedule]
Contact Address Kazuyuki Shima (Hiroshima City Univ.)
E-: -cu 
Announcement Latest information will be presented on the homepage
http://www.sa.cs.titech.ac.jp/sigss/
KBSE Technical Committee on Knowledge-Based Software Engineering (KBSE)   [Latest Schedule]
Contact Address Kosaku Kimura (Fujitsu Labs.)
E-:  
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/iss/kbse/
IPSJ-SE Special Interest Group on Software Engineering (IPSJ-SE)   [Latest Schedule]
Contact Address Haruto Tanno (NTT)
E-: n 
Announcement Latest information will be presented on the homepage:
http://www.ipsj.or.jp/sig/se/


Last modified: 2018-07-17 16:38:56


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SS Schedule Page]   /   [Return to KBSE Schedule Page]   /   [Return to IPSJ-SE Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan